# SDR CALA2025060205169

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: D5528154620451
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR CORROSION AT O/B RIB T/E AS MARKED PER HAECO LCQ N/R 9298575/28575 GEN BY V899045 ESFR COMPLETED RMVD AND RPLD CORRODED O/B RIB ON THE L/H ELEVATOR IAW A320 SRM 51-42-11.
